# SDR SWAA2021112331830

- Difficulty date: October 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT TEE LOCATED BETWEEN WS 253 AND WS 278.5 AT LT WING ; 2021-486538 / [01] TOOL USED DIGITAL CALIPER PN 500-197-30 SN A18135103 DUE DATE 08AUG 2022; [02] REPLACED TRAILING EDGE SUPPORT TEE LOCATED BETWEEN WS 253 AND WS 278.5 AT LT WIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 . SEE INDIVIDUAL SIGNOFF BELOW; [03] TASK CARD COMPLETED
